# SDR QXEA200301398

- Difficulty date: November 5, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,863 hours, 2,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2508, DURING CLIMB A WARNING MESSAGE APPEARED AND DISAPPEARED TO QUICKLY TO READ.  THIS WAS FOLLOWED BY A RT BLEED DUCT CAUTION MESSAGE.  PACK 2 ON THE SYNOPTIC PAGE CONTINUOUSLY FLICKERED BETWEEN GREEN AND WHITE.  THE SHUTOFF VALVE REMAINED CLOSED.  AFTER COMPLETING THE RT BLEED DUCT AND MANUAL CHECKLISTS, RIGHT BLEED DUCT PRESSURE INDICATES 25 PSI.  FOUND BLEED LEAK.  INSTALLED NEW SEALS AT STUB DUCT.  PERFORMED OPERATIONAL TEST OF THE BLEED AIR LEAK DETECTION.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
